| Catalog Number |
50-7050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records has not been performed.The device was not returned.The investigation is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use of the pleurx pleural catheter mini kit, the safety valve broken / damaged / disconnected causing a valve leak.Although drainage was successful, the valve leaked when the drainage bag was disconnected.The issue was resolved by replacing the valve.There was no reported patient injury or exposure to bodily fluids occurred.
Event or Problem Description
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A device history record could not be evaluated as the lot number is unknown.Based on the available information we are not able to identify a root cause at this time.The complaint has been logged in the complaint management system and will be monitored through tracking, trending, and quality data analysis for potential future occurrences.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.